# SDR CALA2015052993842

- Difficulty date: May 26, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 57,037 hours, 13,391 cycles
- Engine: Pwa PW4056
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT DUCT LEAK LIGHT & RT BLD DUCT LEAK EICAS MSG LIGHT STAYS ON WHEN ENG BLD SWITCH IS OFF & ISOL VLVS ARE CLOSED.  REPLACED LOOP TS214 IAW MM 26-18-01.  OPERATIONS TESTED GOOD.
